Free Access
Issue
ESAIM: M2AN
Volume 32, Number 5, 1998
Page(s) 579 - 610
DOI https://doi.org/10.1051/m2an/1998320505791
Published online 27 January 2017
  1. A. CAMPBELL and S. NAZAROV, Comportement d'une plaque élastique dont une petite région est rigide et animée d'un mouvement vibratoire. Étude asymptotique de la matrice d'impédance. Annales de la Faculté des Sciences de Toulouse, IV, 1995, n°2, p 211-242. [EuDML: 73350] [MR: 1344721] [Zbl: 0834.73041]
  2. A. CAMPBELL and S. NAZAROV, Une justification de la méthode de raccordement de développements asymptotiques appliquée à un problème de plaque. Journal de Mathématiques Pure et Appliquées, 1996, Série 9. Tome 76, n° 1, pp 15-54, 1997. [MR: 1429996] [Zbl: 0877.35125]
  3. I. C. GOHBERG and M. G. KREJN, Opérateurs linéaires non auto-adjoints dans un espace hilbertien, Dunod, Paris, 1971. [MR: 350445]
  4. A. M. ILYIN, Matching of asymptotic expansions of solutions of boundary value problem (in russian), Nauka, Moscou, 1989, translated in english in Amer. Math. Soc., Providence, 1992. [MR: 1007834] [Zbl: 0671.35002]
  5. V. KONDRATIEV, Boundary value problems for elliptic equations in domains with conical or angular points (in russian), Trady Moskov. Mat. Obshch. 16, 1967, p. 209-212, translated in enghsh in Trans. Moskov. Math. Soc., 16, 1967. [MR: 226187] [Zbl: 0194.13405]
  6. D. LEGUILLON and E. SANCHEZ-PALENCIA, Computation of singular solutions in elliptic problems and elasticity, Paris, New-York, Masson-Wiley, 1987. [MR: 995254] [Zbl: 0647.73010]
  7. V. MAZYA, S. NAZAROV and B. PLAMENEVSKI, On the asymptotic behaviour of solutions of elliptic boundary value problems with irregular perturbations of the domain (in russian), Problemy Mat. Anal. 8. Izdat. Leningrad. Gos. Univ., Leningrad, 1981, p. 72-153. [MR: 658154] [Zbl: 0491.35013]
  8. V. MARYA, S. NAZAROV and B. PLAMENEVSKI, Asymptotishe theorie elliptischer randwertaufgaben in singulär gestörten gebieten. Bd. 1 & 2,Berlin, Academie-Verlag, 1990-91.
  9. S. NAZAROV and B. PLAMENEVSKI, Elliptic problems in domains with piecewise smooth boundaries, de Gruyter, Berlin, 1994. [MR: 1283387] [Zbl: 0806.35001]
  10. J. SANCHEZ-HUBERT and E. SANCHEZ-PALENCIA, Vibration and coupling of continuons Systems, Springer, Berlin, 1989. [MR: 996423] [Zbl: 0698.70003]
  11. M. D. VAN DYKE, Perturbations methods in fluid mechanics, Academic Press, New-York, 1964. [MR: 176702] [Zbl: 0136.45001]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you